Alert archive / Kentucky / River Flood Warnings in 2013
River Flood Warning 9, NWS Jackson, KY
NWS Jackson, KY issued this river flood warning at Jan 31, 2013, 6:12 PM EST for Lee County, Kentucky. It took effect at Feb 1, 2013, 1:00 AM EST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2013, 6:12 PM EST (23:12 UTC)
- In effect from
- Feb 1, 2013, 1:00 AM EST
- Expired
- Feb 1, 2013, 3:50 AM EST
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Flood severity
- Minor
County Lee County, KY
The radar
The Jackson,KY radar (KJKL), 36 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kentucky River at Heidelberg (HLDK2). The gauge peaked at 20.00 ft at Feb 1, 2013, 1:00 AM EST.
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03282000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
130 WGUS43 KJKL 312312 FLWJKL BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON KY 612 PM EST THU JAN 31 2013 ...THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... THE KENTUCKY RIVER AT HEIDELBERG .RUNOFF FROM HEAVY RAINFALL THAT FELL ON WEDNESDAY IS CAUSING MINOR FLOODING ALONG PORTIONS OF THE KENTUCKY RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THIS FORECAST TAKE NECESSARY PRECAUTIONS. THE NEXT UPDATE WILL BE ISSUED BY 5 AM FRIDAY. && KYC129-011112- /O.NEW.KJKL.FL.W.0009.130201T0600Z-130201T1200Z/ /HLDK2.1.ER.130201T0600Z.130201T0600Z.130201T0600Z.NO/ 612 PM EST THU JAN 31 2013 THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE KENTUCKY RIVER AT HEIDELBERG. * FROM LATE TONIGHT TO FRIDAY MORNING. * AT 5:45 PM THURSDAY THE STAGE WAS 19.8 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE JUST AFTER MIDNIGHT TONIGHT. * AT 20.0 FEET...LOW LYING AREAS FLOOD. $$
1 follow-up statement
310 WGUS83 KJKL 010850 FLSJKL FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 350 AM EST FRI FEB 1 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KENTUCKY... THE KENTUCKY RIVER AT HEIDELBERG .THE KENTUCKY RIVER AT HEIDELBERG HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE TO FALL. HOWEVER...THE RIVER WILL CONTINUE TO RUN HIGH THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS... CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THIS FORECAST TAKE NECESSARY PRECAUTIONS. && KYC129-010920- /O.CAN.KJKL.FL.W.0009.000000T0000Z-130201T0700Z/ /HLDK2.1.ER.130201T0830Z.130201T0715Z.130201T0726Z.NO/ 350 AM EST FRI FEB 1 2013 THE FLOOD WARNING IS CANCELLED FOR THE KENTUCKY RIVER AT HEIDELBERG. * AT 2:45 AM FRIDAY THE STAGE WAS 20.0 FEET. * FLOOD STAGE IS 20.0 FEET. * FELL BELOW FLOOD STAGE AT 2:26 AM FRIDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.0 FEET BY TOMORROW MORNING. * AT 20.0 FEET...LOW LYING AREAS FLOOD. THIS CREST COMPARES TO A PREVIOUS CREST OF 20.8 FEET ON MAY 3 2010. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this river flood warning went out at Jan 31, 6:00 PM EST, 12 minutes earlier.
Area forecast discussion, Jan 31, 6:00 PM EST, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 600 PM EST THU JAN 31 2013 .UPDATE... ISSUED AT 559 PM EST THU JAN 31 2013 GOOD SNOW FIELD IN WRK KY PUSHING EAST AS ADVERTISED. LATEST MODELS ARE IN GOOD AGREEMENT WITH CURRENT OBS AND HAVE UPDATED GRIDS TO REFLECT LATEST TRENDS. WILL UPDATE THE ZONES AS NECESSARY WITH THE LATEST GRID UPDATE. SNOW GRAPHIC WILL CHANGE SLIGHTLY WITH THE LATEST UPDATE BUT AMOUNTS OVERNIGHT STILL LOOK TO BE MOSTLY IN THE 1-2 INCH RANGE WITH SOME ACCUMULATIONS NEAR 3 INCHES IN OUR ERN COUNTIES WITH THE HIGHER ELEVATION. UPSLOPE FLOW IS EXPECTED TO ENHANCE SNOWFALL IN THE EAST. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 340 PM EST THU JAN 31 2013 THE MAIN FORECAST CONCERN THROUGH THE PERIOD WILL BE THE CLIPPER SYSTEM THIS EVENING...MAINLY LATER IN THE EVENING AND OVERNIGHT TONIGHT ENDING AROUND DAWN ON FRIDAY. THE LOW LEVEL FLOW HAS BECOME MORE SOUTHWESTERLY AND THIS HAS HELPED TO BRING ABOUT THE DEMISE OF THE MORE INTENSE SNOW SHOWERS THAT HAD BEEN ACROSS THE REGION EARLIER IN THE AFTERNOON. A FEW FLURRIES WILL LINGER OVER THE NORTHEAST PART OF THE CWA...BUT OVERALL A COUPLE OF HOURS OF LULL IS ANTICIPATED BEFORE SNOW MOVES INTO THE AREA/DEVELOPS DURING MID TO LATE EVENING WITH THE CLIPPER SYSTEM. MODELS CONTINUE TO BE SIMILAR WITH QPF WITH THE INCOMING SYSTEM...WITH EVEN SOME BRIEF INSTABILITY AS NOTED IN TQ INDEX AND SOME SMALL CAPE OF UNDER 100 J/KG IN THE LOW LEVELS PER MODEL FORECAST SOUNDINGS. THE SNOW OVERNIGHT WILL BE CONVECTIVE IN NATURE WITH THE HEIGHT OF THE EVENT A COUPLE OF HOURS EITHER SIDE OF MIDNIGHT AS THE LAPSE RATES STEEPEN. DURING THIS TIME WE MAY EXPERIENCE SOME SQUALL WITH BRIEF WHITEOUT CONDITIONS. GUSTS WITH THIS ALSO MAY REACH THE 25 TO 30 MPH RANGE. THE STEADIER AND HEAVIER SNOW WILL LIKELY FALL IN ABOUT A THREE HOUR PERIOD OR SO...AND PERSIST A BIT LONGER IN THE SOUTHEAST WITH UPSLOPE COMPONENT AND LINGERING INSTABILITY. TEMPS SHOULD ALSO FALL RATHER QUICKLY FROM ABOUT MIDNIGHT TO DAWN BEHIND THE SYSTEMS COLD FRONT WITH TEENS COMMON AT DAWN AND THE TOP OF BLACK MTN DROPPING TO AROUND 5 OR 6 ABOVE. WIND CHILLS WILL BE IN THE SINGLE DIGITS ABOVE ZERO AROUND DAWN AS WELL. MODEL QPF REMAINS NEAR A TENTH OF AN INCH...IF NOT A TAD UNDER...BUT SNOW TO LIQUID RATIOS WILL BE RATHER HIGH LIKELY EXCEEDING 15:1 OTHER THAN PARTS OF THE SOUTHWEST AND SOME VALLEYS WHERE TEMPS WILL INITIALLY BE RIGHT AROUND IF NOT A DEGREE ABOVE FREEZING. SOME BANDING OF TRAINING SO TO SPEAK OF THE SHOWERS MAY OCCUR SO ALTHOUGH AMOUNTS ON AVERAGE SHOULD BE ABOUT ONE INCH...AMOUNTS AS HIGH AS TWO TO THREE INCHES ARE POSSIBLE ACROSS THE HIGHER TERRAIN ABOVE 2000 FEET AND/OR WHERE ANY OF THESE BANDS MIGHT OCCUR. THE WSW WILL BE WORDED ACCORDINGLY. SCATTERED SNOW SHOWERS AND FLURRIES SHOULD END ON FRI MORNING...WITH INITIAL CLOUD COVER AND VERY COLD AIRMASS WITH 850 MB TEMPS IN THE -15C TO -20C RANGE...TEMPS WILL STRUGGLE TO REACH THE 20S IN SOME AREAS...ESPECIALLY ABOVE 2000 FEET. HIGH PRESSURE WILL BRING A PERIOD OF CLEARING SKIES ON FRI AFTERNOON INTO FRIDAY EVENING BETWEEN TONIGHTS SYSTEM AND ANOTHER CLIPPER THAT WILL TRACK INTO THE AREA DURING THE EXTENDED PERIOD. SOME LIGHT SNOW OR FLURRIES WILL BE POSSIBLE TOWARD DAWN ON SATURDAY AS WELL. OVERNIGHT LOWS ON FRI NIGHT SHOULD OCCUR NEAR 6Z OR SO...WITH TEMPS RISING TOWARD DAWN. WE PLAN TO START THE ADVISORY A BIT EARLIER IN THE WESTERN PART OF THE AREA PER ISC COORDINATION AND TO TAKE INTO ACCOUNT THE SLIGHTLY FASTER GFS. AN UPDATED WSW AND HWO WILL BE ISSUED SHORTLY. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 345 PM EST THU JAN 31 2013 THE MODELS REMAIN IN DECENT AGREEMENT THROUGH THE WEEKEND SO CONFIDENCE REMAINS HIGH IN ANOTHER ROUND OF ACCUMULATING SNOW FOR SATURDAY AND SATURDAY NIGHT. THE MODELS REMAIN IN DECENT AGREEMENT WITH THE LONGWAVE PATTERN INTO NEXT WEEK WITH A GENERAL MID/UPPER LEVEL TROUGH ANCHORED OVER THE REGION. THIS WILL KEEP THE PARADE OF CLIPPER TYPE SYSTEMS COMING INTO NEXT WEEK AND BEYOND WITH ADDITIONAL CHANCES FOR SNOW. THE PERIOD WILL START WITH A ROBUST MID LEVEL TROUGH DROPPING SOUTHEAST INTO KENTUCKY. THIS WILL YIELD ANOTHER ROUND OF LIGHT TO MODERATE SNOW STARTING AROUND DAYBREAK SATURDAY. MODELS CONTINUE TO TREND COLDER WITH THIS SYSTEM...SUPPORTING ALL SNOW IN EASTERN KENTUCKY. IN FACT...IT MAY BE COLD ENOUGH TO SUPPORT BETTER LIQUID TO SNOW RATIOS...PROVIDING A BIT BETTER SNOWFALL POTENTIAL. TRAVEL CONDITIONS THROUGH SATURDAY AND ESPECIALLY SATURDAY NIGHT WILL BE VERY HAZARDOUS AS SNOW CONTINUES TO FALL ON COLD GROUND. THE SNOW WILL WIND DOWN INTO EARLY SUNDAY MORNING WITH PERHAPS SOME FLURRIES HOLDING ON INTO MIDDAY. MODELS CONTINUE TO WARM THINGS UP FAIRLY QUICKLY HEADING INTO EARLY NEXT WEEK...ALTHOUGH THERE IS SOME QUESTION GIVEN THE EXISTING SNOW COVER THAT THIS WARM UP MAY BE TOO FAST. THUS...WILL CONTINUE TO KEEP TEMPERATURES BELOW GUIDANCE THROUGH ALL OF NEXT WEEK. THE CLIPPER SYSTEM ON TUESDAY LOOKS LIKE MAY BE A MIX OF RAIN AND SNOW...ALTHOUGH ECMWF WOULD SUPPORT MAINLY SNOW. THE ARCTIC AIR WON'T BE IN PLACE AHEAD OF THE TUESDAY SYSTEM...SO PERHAPS WE HAVE A BETTER CHANCE TO SEE SOME RAIN. MORE COLD AIR WILL SETTLE INTO THE AREA FOR THE MIDDLE OF NEXT WEEK BEHIND THE DEPARTING WAVE. A STRONGER STORM SYSTEM MAY TAKE SHAPE LATE NEXT WEEK AND AGAIN PROVIDE A THREAT OF MIXED PRECIPITATION. OVERALL...THIS ACTIVE STORM PATTERN IS EXPECTED TO CONTINUE WITH A TREND FOR COLDER THAN ADVERTISED TEMPERATURES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 230 PM EST THU JAN 31 2013 CIGS WILL IMPROVE TO VFR AT THE TAF SITES PRIOR TO 0Z...THEN DECREASE OVERNIGHT. MVFR AND BRIEF IFR OR LOWER IS ANTICIPATED IN HEAVIER SNOW SHOWERS AND SNOW SQUALLS DURING THE 1Z TO 8Z PERIOD AS A CLIPPER BRINGS A FAST MOVING SHOT OF SNOW TO THE AREA. CIGS SHOULD BACK TOWARD VFR BY THE END OF THE PERIOD. VIS WILL FALL INTO MVFR CATEGORY AND BRIEFLY BELOW AIRPORT MINS DURING THIS CLIPPER/S PASSAGE. GUSTY WINDS WILL REMAIN A CONCERN THROUGH THE PERIOD WITH THE HIGHEST SPEEDS...UP TO 25 KTS...ANTICIPATED MAINLY WITH THE CLIPPER/S FRONT BETWEEN ABOUT 2Z AND 12Z WITH WINDS SHIFTING TO NORTHWEST. && .JKL WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 7 AM EST FRIDAY FOR KYZ044-050>052- 058>060-068-069-079-080-083>085. WINTER WEATHER ADVISORY UNTIL 7 AM EST FRIDAY FOR KYZ086>088-104- 106>120. && UPDATE...DUSTY SHORT TERM...JP LONG TERM....KAS AVIATION...JP
Hazardous weather outlook, Jan 31, 4:23 PM EST, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 423 PM EST THU JAN 31 2013 KYZ044-050>052-058>060-068-069-079-080-083>085-011200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG 423 PM EST THU JAN 31 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. A CLIPPER SYSTEM WILL BRING ACCUMULATING SNOW AS WELL AS COLD TEMPERATURES AND WIND CHILL VALUES TO EAST KENTUCKY TONIGHT. THE SNOW MAY FALL HARD ENOUGH AT TIMES TO BRIEFLY REDUCE VISIBILITIES BELOW ONE QUARTER OF A MILE. SEE THE SDFWSWJKL PRODUCT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SNOW SHOWERS ARE POSSIBLE EARLY ON FRIDAY MORNING. SNOW IS EXPECTED FROM SATURDAY THROUGH SUNDAY MORNING. LIGHT ACCUMULATIONS WILL BE POSSIBLE. SNOW SHOWERS ARE ALSO POSSIBLE FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF SNOW ACCUMULATIONS TONIGHT AND THROUGHOUT THE WEEKEND. KYZ086>088-104-106>120-011200- KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE- BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...BARBOURVILLE...MIDDLESBORO...PINEVILLE... HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN... BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ... PIKEVILLE 423 PM EST THU JAN 31 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. A CLIPPER SYSTEM WILL BRING ACCUMULATING SNOW AS WELL AS COLD TEMPERATURES AND WIND CHILL VALUES TO EAST KENTUCKY TONIGHT. THE SNOW MAY FALL HARD ENOUGH AT TIMES TO BRIEFLY REDUCE VISIBILITIES BELOW ONE QUARTER OF A MILE. SEE THE SDFWSWJKL PRODUCT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SNOW SHOWERS ARE POSSIBLE EARLY ON FRIDAY MORNING. SNOW IS EXPECTED FROM SATURDAY THROUGH SUNDAY MORNING. LIGHT ACCUMULATIONS WILL BE POSSIBLE. SNOW SHOWERS ARE ALSO POSSIBLE FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF SNOW ACCUMULATIONS TONIGHT AND THROUGHOUT THE WEEKEND. JP
In the hours before
Local storm report, Jan 31, 2:00 PM EST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
200 PM EST THU JAN 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM FLOOD PINEVILLE 36.76N 83.70W
01/31/2013 BELL KY DEPT OF HIGHWAYS
HIGHWAY 92 AND HIGHWAY 2013 PARTIALLY CLOSED DUE TO HIGH
WATER.
&&
KASSpecial weather statement, Jan 31, 2:21 PM EST, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 221 PM EST THU JAN 31 2013 KYZ044-050>052-058>060-088-104-106>115-117>120-010300- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-HARLAN-ELLIOTT- MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY- LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE... PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE... HAZARD...HYDEN...WHITESBURG...INEZ...PIKEVILLE 221 PM EST THU JAN 31 2013 ...SCATTERED TO NUMEROUS SNOW SHOWERS GRADUALLY DIMINISHING THROUGH EARLY AFTERNOON... MUCH COLDER AIR HAS PUSHED INTO EAST KENTUCKY...ALOFT AND THIS COMBINED WITH LINGERING LOW LEVEL MOISTURE AND UPSLOPE WESTERLY FLOW IS LEADING TO SNOW SHOWERS. WITHIN THESE SNOW SHOWERS THE SNOW IS FALLING HARD ENOUGH TO COVER THE GROUND AND LEAD TO ROADS... ESPECIALLY ON RIDGETOPS BECOMING SLICK AND SNOW COVERED WITH A DUSTING OF SNOW THROUGH EARLY AFTERNOON. ACROSS THE HIGHER TERRAIN LOCATIONS ABOVE 2000 FEET TEMPERATURES ARE SIGNIFICANTLY COLDER AND THESE ROADS MAY BECOME SNOW COVERED OR ICY. THE SNOW IS EXPECTED TO LIFT NORTH AND DIMINISH TO JUST A FEW LINGERING FLURRIES THROUGH SUNSET. MOTORISTS SHOULD EXERCISE CAUTION THIS MORNING AND BE ALERT FOR PATCHES OF ICE OR SNOW ON ROADWAYS...ESPECIALLY THE BRIDGES AND OVERPASSES. JP/DUSTY
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 9:10 PM EST | River Flood Warning | JKL | Bell | 16 hr |
| Jan 30, 9:10 PM EST | River Flood Warning | JKL | Knox | 35 hr |
| Jan 30, 9:10 PM EST | River Flood Warning | JKL | Whitley | 44 hr |
| Jan 30, 9:25 PM EST | River Flood Advisory | JKL | Harlan | 119 min |
| Jan 30, 9:25 PM EST | River Flood Advisory | JKL | Harlan | 10 hr |
| Jan 30, 11:16 PM EST | River Flood Warning | JKL | Estill | 45 hr |
| Jan 30, 11:59 PM EST | Areal Flood Warning | JKL | Breathitt, Magoffin | 12 hr |
| Jan 31, 12:09 AM EST | River Flood Advisory | JKL | Perry | 11 hr |
| Jan 31, 12:09 AM EST | River Flood Advisory | JKL | Clay | 11 hr |
| Jan 31, 1:34 AM EST | River Flood Advisory | JKL | Lee | 17 hr |
| Jan 31, 3:30 AM EST | River Flood Advisory | JKL | Owsley | 31 hr |
| Jan 31, 3:45 AM EST | Winter Weather Advisory | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 27 hr |
| Jan 31, 9:02 AM EST | Areal Flood Warning | JKL | Bell | 6 hr |
| Jan 31, 9:14 AM EST | Areal Flood Advisory | JKL | Martin, Pike | 20 hr |
| Jan 31, 10:45 AM EST | River Flood Advisory | JKL | Magoffin | 5 hr |
| Jan 31, 10:45 AM EST | River Flood Advisory | JKL | Pike | 5 hr |
| Jan 31, 12:59 PM EST | River Flood Advisory | JKL | Bell | 6 hr |
Nearby
River Flood Warnings in Kentucky, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.